MathSciNet Relay Station
MathSciNet bibliographic data
MR1800293 26D15
Handley, G. D.; Koliha, J. J.; Pečarić, J. A Hilbert type inequality. Tamkang J. Math. 31 (2000), no. 4, 311–315.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement